# SDR AWXA200301573

- Difficulty date: December 7, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM AT BS 967, RBL 18, WL 208.  MAINTENANCE REMOVED CORROSION; FABRICATED A STRAP REPAIR; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-51 FIG 203 PG 212-214.
